# SDR RU3A201808130036

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N19
- Make and model: Beech C90GTI
- Aircraft serial: LJ6021
- Aircraft time: 1,183 hours, 1,182 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pressure Switch
- Condition: Dirty
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TRANSFER LIGHT CAME ON IN FLIGHT WITH 800 LBS FUEL PER SIDE. SWITCHED TRANSFER PUMP TO OVERIDE AND TRANSFER FAIL LIGHT REMAINED ON.  THE TRANSFER PUMP PRESSURE SWITCH WAS REMOVED, CLEANED AND REINSTALLED. THE SYSTEM OPERATING NORMALLY. NO FURTHER ACTION IS REQUIRED AT THIS TIME.
